Local Maxima of Quadratic Boolean Functions
Combinatorics, Probability and Computing / Volume 25 / Issue 04 / July 2016, pp 633 - 640
CPC online edition
Copyright Combinatorics Probability and Computing 2016
Bibliography:
[1] Bolloba ́s, B. (1986) Combinatorics: Set Systems, Hypergraphs, Families of Vectors, and Combinatorial Probability, Cambridge University Press.
[2] Erd ̋os, P. (1945) On a lemma of Littlewood and Offord. Bull. Amer. Math. Soc. 51 898–902.
[3] Gotsman, C. and Linial, N. (1994) Spectral properties of threshold functions. Combinatorica 14 35–50.
[4] Kleitman, D. J. (1970) On a lemma of Littlewood and Offord on the distribution of linear combinations of vectors. Adv. Math. 5 251–259.
[5] O’Donnell, R. (2012) Open problems in analysis of boolean functions. arXiv:1204.6447v1
[6] Sperner, E. (1928) Ein Satz u ̈ber Untermenge einer endlichen Menge. Math. Z. 544–548.